×

Found 1,155 Documents (Results 1–100)

100
MathJax

Minimal projectivity condition for a smooth mapping and the Gronwall problem. (English. Russian original) Zbl 1456.53013

J. Math. Sci., New York 248, No. 4, 484-496 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 148, 109-121 (2018).
MSC:  53A60
PDF BibTeX XML Cite
Full Text: DOI

On combinatorial proofs for modal logic. (English) Zbl 1435.03041

Cerrito, Serenella (ed.) et al., Automated reasoning with analytic tableaux and related methods. 28th international conference, TABLEAUX 2019, London, UK, September 3–5, 2019. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 11714, 223-240 (2019).
MSC:  03B45 03F07
PDF BibTeX XML Cite
Full Text: DOI Link

Parametrizing 3-webs of circles on Darboux cyclides. (English) Zbl 1400.53008

Cocchiarella, Luigi (ed.), ICGG 2018 – Proceedings of the 18th international conference on geometry and graphics. 40th anniversary – Milan, Italy, August 3–7, 2018. In 2 volumes. Cham: Springer; Milan: Politecnico de Milano (ISBN 978-3-319-95587-2/pbk; 978-3-319-95588-9/ebook). Advances in Intelligent Systems and Computing 809, 2196-2200 (2019).
MSC:  53A05
PDF BibTeX XML Cite
Full Text: DOI

Lefschetz pencils on a certain hypersurface in positive characteristic. (English) Zbl 1388.14127

Oguiso, Keiji (ed.) et al., Higher dimensional algebraic geometry. In honour of Professor Yujiro Kawamata’s sixtieth birthday. Proceedings of the conference, Tokyo, Japan, January 7–11, 2013. Tokyo: Mathematical Society of Japan (MSJ) (ISBN 978-4-86497-046-4/hbk). Advanced Studies in Pure Mathematics 74, 265-278 (2017).
PDF BibTeX XML Cite
Full Text: arXiv

Scalarization of stationary semiclassical problems for systems of equations and its application in plasma physics. (English. Russian original) Zbl 1393.82023

Theor. Math. Phys. 193, No. 3, 1761-1782 (2017); translation from Teor. Mat. Fiz. 193, No. 3, 409-433 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Complete classification of isotopically invariant varieties of analytic loops defined by regular identities of length four. (English. Russian original) Zbl 1391.53014

Russ. Math. 61, No. 3, 58-66 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 3, 68-77 (2017).
MSC:  53A60 14C21
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification